# SDR HEEA0014754

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Input Line
- Part number: 206040530101
- Condition: Worn
- Location: Case Assembly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX INPUT LINE IS WORN.
